# SDR TWAA9809418

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND .3125 INCH HOLE IN TOP OF FORMER 36Z AT STR 29R, RBL 6.  HOLE DRILLED FOR RIVNUT NO LONGER NEEDED.  DID NDT CHECK FOR CRACKS.  PLUGGED AND REPAIRED PER ARA 15285.  (X)
